On unit power integral bases of $\mathbb Z[\sqrt[4]m]$,

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)101-112
JournalPeriodica mathematica Hungarica
Volume63
Issue number1
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On unit power integral bases of $\mathbb Z[\sqrt[4]m]$, / Ziegler, Volker.

In: Periodica mathematica Hungarica, Vol. 63, No. 1, 2011, p. 101-112.

Research output: Contribution to journalArticleResearchpeer-review

@article{0963f78b65d74daba435c162c2a0be2a,
title = "On unit power integral bases of $\mathbb Z[\sqrt[4]m]$,",
author = "Volker Ziegler",
year = "2011",
language = "English",
volume = "63",
pages = "101--112",
journal = "Periodica mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - On unit power integral bases of $\mathbb Z[\sqrt[4]m]$,

AU - Ziegler, Volker

PY - 2011

Y1 - 2011

UR - http://www.math.tugraz.at/~ziegler/Papers/UIPBQuartic.pdf

M3 - Article

VL - 63

SP - 101

EP - 112

JO - Periodica mathematica Hungarica

JF - Periodica mathematica Hungarica

SN - 0031-5303

IS - 1

ER -